http://ir.sinica.edu.tw/handle/201000000A/35381
Title: | Optimal Ventcel Graphs, Minimal Cost Spanning Trees and Asymptotic Probabilities | Authors: | Chiang, Tzuu-Shuh Chow, Yunshyong |
Issue Date: | 2007 | Relation: | Applicable Analysis and Discrete Mathematics 1(1), 265-275 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35381 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=1452-8630&DestApp=JCR&RQ=IF_CAT_BOXPLOT | URL: | http://www.doiserbia.nb.rs/img/doi/1452-8630/2007/1452-86300701265C.pdf |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.